rss
BMJ Case Reports 2012; doi:10.1136/bcr-2012-006676
  • Images in...

Thigh haematoma following acupuncture treatment in a patient on warfarin

  1. Steven Laggan
  1. Department of Diabetes and Endocrinology, Trafford General Hospital, Manchester, UK
  1. Correspondence to Dr Sami Kenz, samikenz71{at}yahoo.co.uk

Description

A 82-year-old woman on warfarin for atrial-fibrillation was admitted via the acute medical take having developed a large haematoma in the right thigh (picture). She gave a history of recent acupuncture treatment for trochanteric bursitis. Acupuncture treatment had been given in the community and we do not know if the therapist was aware of the fact she was being treated with …

Register for free content

The full text of all Editor's Choice articles and summaries of every article are free without registration

The full text of Images in ... articles are free to registered users

Only fellows can access the full text of case reports (apart from Editor's Choice) - become a fellow today, or encourage your institution to, so that together we can grow and develop this resource

Don't forget to sign up for content alerts so you keep up to date with all the case reports as they are published, and let us know what you think by commenting on the Editor's blog

Navigate This Article